# SDR IPXA2015022786484

- Difficulty date: February 19, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 90,637 hours, 16,073 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Trunnion
- Part number: AEA7051501
- Condition: Corroded
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, CLG LT TRUNION FITTING CENTER ALIGNMENT PIN HOLE FOR PILLOW BLOCK CORRODED.  REPAIRED CLG LT TRUNION FITTING IAW SRM 53-40-14, REPAIR 1.
